# SDR DALA2015072904690

- Difficulty date: July 28, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 52,689 hours, 23,910 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OTBD FIXED L/E EXTERNAL SKIN AT LEVEL, RIB 15 ON RT WING.  REPAIRED IAW SRM 57-41-11, PARA 5F, FIG 206, SHEET 2, PAGE 226.
